Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 24 found articles
 
 
  On the number of crossing-free partitions
 
 
Title: On the number of crossing-free partitions
Author: Razen, Andreas
Welzl, Emo
Appeared in: Computational geometry
Paging: Volume 46 (2013) nr. 7 pages 15 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands